# SDR SWIA201125858

- Difficulty date: March 17, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 21,931 hours, 18,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED AT FORWARD FACE WEB AT LINTEL FITTING.  (C-CHECK)  REPAIR PER REO.
